Mixed finite element methods for quasilinear second-order elliptic problems

Research output: Contribution to journalArticle

101 Citations (Scopus)

Abstract

A mixed finite element method is developed to approximate the solution of a quasilinear second-order elliptic partial differential equation. The existence and uniqueness of the approximation are demonstrated and optimal rate error estimates are derived.

Original languageEnglish (US)
Pages (from-to)303-320
Number of pages18
JournalMathematics of Computation
Volume44
Issue number170
DOIs
StatePublished - 1985
Externally publishedYes

Fingerprint

Second-order Elliptic Problems
Optimal Rates
Mixed Finite Element Method
Elliptic Partial Differential Equations
Partial differential equations
Error Estimates
Existence and Uniqueness
Finite element method
Approximation

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Cite this

Mixed finite element methods for quasilinear second-order elliptic problems. / Milner, Fabio.

In: Mathematics of Computation, Vol. 44, No. 170, 1985, p. 303-320.

Research output: Contribution to journalArticle

@article{5cde4078dae24844b62b4cb0af24c738,
title = "Mixed finite element methods for quasilinear second-order elliptic problems",
abstract = "A mixed finite element method is developed to approximate the solution of a quasilinear second-order elliptic partial differential equation. The existence and uniqueness of the approximation are demonstrated and optimal rate error estimates are derived.",
author = "Fabio Milner",
year = "1985",
doi = "10.1090/S0025-5718-1985-0777266-1",
language = "English (US)",
volume = "44",
pages = "303--320",
journal = "Mathematics of Computation",
issn = "0025-5718",
publisher = "American Mathematical Society",
number = "170",

}

TY - JOUR

T1 - Mixed finite element methods for quasilinear second-order elliptic problems

AU - Milner, Fabio

PY - 1985

Y1 - 1985

N2 - A mixed finite element method is developed to approximate the solution of a quasilinear second-order elliptic partial differential equation. The existence and uniqueness of the approximation are demonstrated and optimal rate error estimates are derived.

AB - A mixed finite element method is developed to approximate the solution of a quasilinear second-order elliptic partial differential equation. The existence and uniqueness of the approximation are demonstrated and optimal rate error estimates are derived.

UR - http://www.scopus.com/inward/record.url?scp=84966230563&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966230563&partnerID=8YFLogxK

U2 - 10.1090/S0025-5718-1985-0777266-1

DO - 10.1090/S0025-5718-1985-0777266-1

M3 - Article

AN - SCOPUS:84966230563

VL - 44

SP - 303

EP - 320

JO - Mathematics of Computation

JF - Mathematics of Computation

SN - 0025-5718

IS - 170

ER -